# SDR 07FDEA02236

- Difficulty date: June 21, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65609924
- Condition: Corroded
- Location: Bs 720d-720e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO PIT, CORROSION ON LT AND RT SIDES AT MOUNTING HOLES, FWD OF WORK PLATFORM THATS AT STA 720D TO 720E.  ACCOMPLISHED 2 TYPICAL FORMED REPAIRS AT STA 720D AND STA 720E LOWER CARGO PIT WORK PLATFORM PANEL REF SRM 51-40-3 PG 1-6.
